Local Spillovers, Convexity and the Strategic Substitutes Property in Networks
We provide existence results in a game with local spillovers where the payoff function satisfies both convexity and the strategic substitutes property. We show that there always exists a stable pairwise network in this game, and provide a condition which ensures the existence of pairwise equilibrium networks. Moreover, our existence proof allows us to characterize a pairwise equilibrium of these networks.
|Date of creation:||2011|
|Date of revision:|
|Publication status:||Published in Working paper GATE 2011-10. 2011|
|Note:||View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-00574265|
|Contact details of provider:|| Web page: https://hal.archives-ouvertes.fr/|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Pascal Billand & Christophe Bravard & Sudipta Sarangi, 2012. "Directed Networks with Spillovers," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 14(6), pages 849-878, December.
- Furusawa, Taiji & Konishi, Hideo, 2007.
"Free trade networks,"
Journal of International Economics,
Elsevier, vol. 72(2), pages 310-335, July.
- Paul Belleflamme & Francis Bloch, 2004.
"Market sharing agreements and collusive networks,"
International Economic Review,
Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 45(2), pages 387-411, 05.
- ELLEFLAMME, Paul & BLOCH, Francis, . "Market sharing agreements and collusive networks," CORE Discussion Papers RP 1711, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Paul Belleflamme & Francis Bloch, 2001. "Market Sharing Agreements and Collusive Networks," Working Papers 443, Queen Mary University of London, School of Economics and Finance.
- Sanjeev Goyal & Sumit Joshi, 2006. "Unequal connections," International Journal of Game Theory, Springer;Game Theory Society, vol. 34(3), pages 319-349, October.
When requesting a correction, please mention this item's handle: RePEc:hal:journl:halshs-00574265. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)
If references are entirely missing, you can add them using this form.